# SDR AU990499

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURIZATION SYSTEM CONTROLS SEIZED.  SUSPECT CAUSED BY ICING OF THE CONTROLS.  DURING INVESTIGATION, A LINE TO THE HORIZONTAL STABILIZER DE-ICE BOOTS WAS FOUND TO BE DISCONNECTED.
